# SDR SWAA2020121636342

- Difficulty date: December 12, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 29,776 hours, 12,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD OVERWING EMERGENCY EXIT LIGHT COVER OFF FO SIDE.  R & R EXIT LIGHT ASSEMBLY, IN REF TO AMM 33-51-04.
